# SDR 06FDEA03577

- Difficulty date: October 3, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 46,422 hours, 28,186 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Unknown
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AFTER LEVEL OFF AT FL 320, F/O NOTED THE NR 2 THROTTLE MOVED ITSELF TO FIREWALL POWER WHILE THROTTLES 1 AND 3 REMAINED AT CLIMB POWER.  IMMEDIATELY RETARDED THE THROTTLE BACK TO MATCH 1 AND 3.  EPR ON NR 2 WAS 2.57 AND TEMP EXCEEDED 650 DEG.  OVERBOOST APPROX 5-10 SEC .  N1 AND N2 NOT NOTED.  CHECKED OPS OF NR 2 THROTTLE ASSY REF M/M 76-11-000-0  CHECKED NORMAL CHECKED THRUST LEVER FRICTION BRAKE ASSY REF  M/M 76-11-001-8  CHECKED NORMAL WITH IN LIMITS WITH PUSH PULL SCALE DUE NO HISTORY
